MAUDE Adverse Event Report: A&E MEDICAL A&E MEDICAL ROTATING SURGICAL PUNCH

A&E MEDICAL A&E MEDICAL ROTATING SURGICAL PUNCH
Model Number 080-351
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A&e completed a full investigation of a similar complaint and the summary of findings is attached.Current punch production tests all punches for cut and activation prior to packaging.Complaints for failing to cut as expected are very low (based on the review of sales and the number of complaints (6), rate of failure is less than (b)(4)).None of the complaints indicate patient safety risk.Users continue to use product without further issue, again indicating the isolated nature of these complaints.Based on the investigation in attached summary, improvements to production process are being implemented.
 
Event or Problem Description
While using the punch, it did not cut as it should.

Brand Name
A&E MEDICAL ROTATING SURGICAL PUNCH
Common Device Name
SURGICAL PUNCH
Manufacturer (Section D)
A&E MEDICAL
5206 asbury rd
po box 758
farmingdale NJ 07727
MDR Report Key10554512
Report Number2242056-2020-00005
Device Sequence Number3749711
Product Code LRY
UDI-Device Identifier20841291105142
UDI-Public(01)20841291105142(10)0263P(17)240701
Combination Product (Y/N)N
Initial Reporter CountryTU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model Number080-351
Device Lot Number0263P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2020
Initial Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1